# SDR NSVA2011340

- Difficulty date: December 21, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,126 hours, 49,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK AT BL 0 WAS REPLACED FROM STA 631.5 TO 686.888.  THIS REPAIR APPEARS TO CONFORM TO THE PRINCIPLES OF TD 340-53-11-59.  REF TD 340-53-11-59 DATED 12-16-11 AND MM409 # 407314.
